# SDR DALA2019120607128

- Difficulty date: December 6, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 60,335 hours, 33,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AFTER LANDING CLE, AFT FLT ATTENDANT REPORTED A HAZE/ SMOKE IN CABIN FROM ABOUT MIDWAY TO THE AFT OF CABIN. ONE FLIGHT ATTENDANT SAID IT HAD AN ACID/ACRID SMELL. THE HAZE DISAPATED BY THE TIME WE ARRIVED AT GATE. THERE WERE NO PASSENGER COMPLAINTS TO THE FLIGHT CREW AS PASSENGERS GOT OFF. ENTR 00738850 W COMPLIED WITH NO GO ODI PREVENTION. PER MD90 AMM 2172. LOOKED IN BOTH INLETS NO OIL FOUND. CHECKED APU INLET. NO ISSUES FOUND. ALSO, CHECKED RECIRC FAN. FAN WORKS NO PROBLEMS FOUND THERE. PERFORMED FIM REF MD 90 21-22-00-810-811 CHECKS GOOD. ALSO, PERFORMED BURNOUT OF PNEUMATIC HIGH PRESSURE DUCTING PER MD90 AMM 21-53-00-720-801. NO SMELL IN CABIN. MCC ADVISED JOB COMPLETE (6759794)
